Title of article :
An Example in Tangential Meromorphic Approximation Original Research Article
Author/Authors :
A. Boivin، نويسنده , , A.H. Nersessian، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1996
Pages :
9
From page :
103
To page :
111
Abstract :
It is known that all sets of meromorphic uniform approximation inCwhich satisfy an additional condition involving the Gleason parts of the algebraR(K) are then also sets of tangential approximation by meromorphic functions. In this paper, we construct a set which, although it is a set of tangential approximation, does not satisfy this extra condition on parts and, thus, showing that the condition fails to be necessary. Finding a complete characterization of sets of meromorphic tangential approximation is still an open problem.
Journal title :
Journal of Approximation Theory
Serial Year :
1996
Journal title :
Journal of Approximation Theory
Record number :
851434
Link To Document :
بازگشت